Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2003, Issue 42, Pages 2653-2665
http://dx.doi.org/10.1155/S0161171203210358

T-fuzzy multiply positive implicative BCC-ideals of BCC-algebras

Department of Mathematics, Hubei Institute for Nationalities, Enshi 445000, Hubei Province, China

Received 22 October 2002

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jianming Zhan and Zhisong Tan, “ -fuzzy multiply positive implicative BCC-ideals of BCC-algebras,” International Journal of Mathematics and Mathematical Sciences, vol. 2003, no. 42, pp. 2653-2665, 2003. https://doi.org/10.1155/S0161171203210358.